# SDR SIMA20220216001

- Difficulty date: February 16, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N230NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000550
- Aircraft time: 14,864 hours, 9,851 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN IS GOUGED BTW FR 25-26 AT STGR 28L. (MAJOR REPAIR)-C/A-PERFORMED PERMANENT REPAIR TO EXTERNL SKIN GOUGE BTW FR 25-26 AT STGR 28L IAW ERS-EJ-53MR-4481.
